# SDR ASAA2021091435954

- Difficulty date: September 14, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 26,865 hours, 8,635 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WXR RADAR INDICATES FAILURE (POS FAIL FLAG IN FLT). GROUNDED - YES. RESET A/C POWER REF B737-900 AMM 20-60-99 WXR RADAR LIGHTS EXTINGUISHED. WXR RADAR BITE PER B737-900 FIM 34-43 TASK 801. NO FAULTS NOTED. A/C IS OK FOR SERVICE.
